# SDR SIMA20140129009

- Difficulty date: January 29, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 24,096 hours, 20,593 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT STOW SWITCH BROKEN.  R & R RT OVERWING ESCAPE HATCH MICRO SWITCH ACTUATOR LEVER IAW AMM 52-75-01, OPERATIONS CHECKED GOOD.
